# SDR 29GA2017072800001

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 37,501 hours, 41,400 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT OVER BATTERY COMPARTMENT WIRES DISCONNECTED.  SECURED THE WIRES, OPERATIONAL CHECKED GOOD.
